# SDR GLBA96249

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Tracks
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OSH - AFTER TAKEOFF, OUTBOARD PAIR OF FLAPS RETRACTED ONLY 10 DEGREES RESULTING IN A FLAP DISAGREEMENT WARNING.  MAINTENANCE CLEANED OUTBOARD FLAP TRACKS AND COULD NOT DUPLICATE PROBLEM.  (M)
